# SDR SIMA20241221001

- Difficulty date: December 21, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N788CJ
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000051
- Aircraft time: 49,235 hours, 31,278 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Failed
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B

## Discrepancy

SLATS FAILED AT 3 ON APPROACH INTO KORD. EMERGENCY DECLARED. NORMAL LANDING. NO INJURIES.  RETRIEVED FAULT CODE 27811021ACE.  PERFORMED  ERJ  FIM TASK 27-81-00-810-802-A  TRANSITORY CONDITION OF SLAT CONTROL SYSTEM.  OPS CHECK GOOD
